MAUDE Adverse Event Report: ARTHREX, INC. ACL TIGHTROPE RT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ARTHREX, INC. ACL TIGHTROPE RT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number ACL TIGHTROPE RT
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 11/19/2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-1588rt acl tightrope loops got stuck.This was discovered during a procedure with no patient harm.Additional information provided 12/9/2025: it was further reported that this was discovered during an anterior cruciate ligament repair procedure while the device was advancing with the graft from the tibial tunnel toward the femoral tunnel.The case was completed with a new device and there was no delay in surgery and no additional anesthesia was administered.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 the complaint allegation is confirmed based on photographic evidence of a damaged ar-1588rt, batch 15378942.Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors such as off-axis pulling or excessive tension during graft advancement.

Brand Name
ACL TIGHTROPE RT
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23776911
Report Number1220246-2025-05579
Device Sequence Number21352080
Product Code MBI
UDI-Device Identifier00888867019553
UDI-Public(01)00888867019553(11)250127(17)291231(10)15378942
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACL TIGHTROPE RT
Device Catalogue NumberAR-1588RT
Device Lot Number15378942
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown